FDA: Anabolic Steroid-Like Substance Found in Dietary Supplement

Consumption of products containing SARMs and anabolic steroid-like substances may cause acute liver injury
Consumption of products containing SARMs and anabolic steroid-like substances may cause acute liver injury

Dynamic Technical Formulations LLC announced a voluntary recall of all lots of the dietary supplement Tri-Ton. 

A lab analysis by the Food and Drug Administration (FDA) found that Tri-Ton contains andarine and ostarine, selective androgen receptor modulators (SARMs), which are anabolic steroid-like substances and considered unapproved ingredients. 

Consumption of products containing SARMs and anabolic steroid-like substances may cause acute liver injury. In addition, long-term use may cause shrinkage of testes, male infertility, masculinization in women, breast enlargement in males, short stature in children, increased predilection to misuse other drugs and alcohol, adverse effects on blood lipid levels, and increased risk of heart attack, stroke, and death. 

Related Articles

Tri-Ton was shipped nationwide to retailers between June 2016 to March 2017. Anyone with the product should discontinue use immediately and discard it. The manufacturer has not received any reports of illness to date. 

Adverse reactions and quality complaints may be reported to the FDA's MedWatch Adverse Event Reporting program.

For more information call (800) 331-6723 or visit FDA.gov.